Recherches sur les chaînes de Markoff

V. Romanovsky Tachkent

TBD mathscidoc:1701.33846

Acta Mathematica, 66, (1), 147-251, 1936.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 102 downloads ] [ 0 comments ]
@inproceedings{v.1936recherches,
  title={Recherches sur les chaînes de Markoff},
  author={V. Romanovsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203108147476555},
  booktitle={Acta Mathematica},
  volume={66},
  number={1},
  pages={147-251},
  year={1936},
}
V. Romanovsky. Recherches sur les chaînes de Markoff. 1936. Vol. 66. In Acta Mathematica. pp.147-251. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203108147476555.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved